# SDR FDEA201609113189

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51342
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK INBOARD FLANGE AT STA 1420-1440 LBL 24.75 FOUND CHAFED AROUND 2 EA FASTENER HOLE.  CHAFED MARK REMOVED AS PER SRM 51-10-02-0G REV 119.0.  REWORKED AREA ORIGINAL 0.070" REMAINING 0.050" AND REMOVED 0.020" FOUND EXCEED 10% LIMIT PER SRM 53-00-52-1A REV 119.0.  SEAT TRACK REPAIR CARRIED OUT BETWEEN STA 1410-1540 LBL 24.75 PER SRM 53-00-52-2R REPAIR 1 OPTION 1 REV 119.0.  REPAIR CLASSIFIED AS MAJOR.
